# SDR USAA2009092992659

- Difficulty date: September 28, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 31,034 hours, 11,102 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2755
- Condition: Low Pressure
- Location: R2 Door
- Part time: 31,034 hours, 11,102 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1419 - LAX - EMERGENCY EGRESS SYSTEM - CIDS INOP LIGHT IS ON.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE TO NORMAL PRESSURE PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
